# SDR VQI2016F00019

- Difficulty date: December 17, 2015
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N838VA
- Make and model: Airbus A320-214
- Aircraft serial: 4559
- Aircraft time: 22,677 hours, 5,996 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED DURING SCHEDULED ROUTINE OVERNIGHT MAINTENANCE.  DURING TROUBLESHOOTING IAW TSM 33-51-00-810-812-A,  A DISLODGED CONNECTOR WAS FOUND AT SEAT 2C AND CONNECTED.  EMERGENCY LIGHT OPS CHECKED GOOD IAW AMM 33-51-00-710-001-A.
